# SDR NACA2024082700001

- Difficulty date: August 27, 2024
- Submitted: September 28, 2024
- Operation: Air carrier
- Aircraft: N403YK
- Make and model: Boeing 737436
- Aircraft serial: 25842
- Aircraft time: 64,086 hours, 44,096 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A DVI FOR AN UNRELATED EO, FOUND A 7/8 INCH FUSELAGE SKIN CRACK BELOW STR 22L AND BS 7278+2 3/8, CONFIRMED WITH EDDY CURRENT. ACCOMPLISHED EO 737-53-0360, REFERENCE ATTACHED PROJECT WORKSHEET.
